Title

A Piecewise Linear Maximum Entropy Method for Invariant Measures of Random Maps with Position-Dependent Probabilities

Document Type

Article

Publication Date

11-2018

Department

Mathematics

Abstract

We present a numerical method for the approximation of absolutely continuous invariant measures of one-dimensional random maps, based on the maximum entropy principle and piecewise linear moment functions. Numerical results are also presented to show the convergence of the algorithm.

Publication Title

International Journal of Bifurcation and Chaos

Volume

28

Issue

12

Share

 
COinS